# SDR AALA20030052

- Difficulty date: January 12, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 24H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET ON SEAT 24H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
